RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 123(165), Number 1, Pages 108–119 (Mi msb1988)  

This article is cited in 6 scientific papers (total in 6 papers)

On the maximal dimension of irreducible representations of simple Lie $p$-algebras of the Cartan series $S$ and $H$

Ya. S. Krylyuk


Abstract: The maximal dimension is computed for irreducible representations of the Hamiltonian Lie $p$-algebra and the special Lie $p$-algebra of an even number of variables over an algebraically closed field of characteristic $p>3$.
Bibliography: 11 titles.

Full text: PDF file (685 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 51:1, 107–118

Bibliographic databases:

UDC: 519.4
MSC: Primary 17B10, 17B50; Secondary 17B70
Received: 14.04.1983

Citation: Ya. S. Krylyuk, “On the maximal dimension of irreducible representations of simple Lie $p$-algebras of the Cartan series $S$ and $H$”, Mat. Sb. (N.S.), 123(165):1 (1984), 108–119; Math. USSR-Sb., 51:1 (1985), 107–118

Citation in format AMSBIB
\Bibitem{Kry84}
\by Ya.~S.~Krylyuk
\paper On the maximal dimension of irreducible representations of simple Lie $p$-algebras of the Cartan series~$S$ and~$H$
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 123(165)
\issue 1
\pages 108--119
\mathnet{http://mi.mathnet.ru/msb1988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=728932}
\zmath{https://zbmath.org/?q=an:0577.17007}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 51
\issue 1
\pages 107--118
\crossref{https://doi.org/10.1070/SM1985v051n01ABEH002849}


Linking options:
  • http://mi.mathnet.ru/eng/msb1988
  • http://mi.mathnet.ru/eng/msb/v165/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Dzhumadil'daev, “Generalized Casimir elements”, Math. USSR-Izv., 27:2 (1986), 391–400  mathnet  crossref  mathscinet  zmath
    2. Ya. S. Krylyuk, “On the index of algebras of Cartan type in finite characteristic”, Math. USSR-Izv., 28:2 (1987), 381–399  mathnet  crossref  mathscinet  zmath
    3. Ya. S. Krylyuk, “Indices of standard maximal subalgebras of Cartan-type $p$-algebras of finite characteristic”, Math. USSR-Sb., 67:1 (1990), 1–21  mathnet  crossref  mathscinet  zmath  isi
    4. L. P. Bedratyuk, “On symmetric invariants of some modular Lie algebras”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 125–136  mathnet  crossref  mathscinet  zmath  isi
    5. Bedratyuk L., “Structure of Symmetrical Invariants of Lie-Algebra W(N)(M)”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1994, no. 5, 77–81  mathscinet  zmath  isi
    6. Skryabin S., “Invariant Polynomial Functions on the Poisson Algebra in Characteristic P”, J. Algebra, 256:1 (2002), 146–179  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:143
    Full text:46
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019